Author = Themistocles M. Rassias
Common Fixed Point Theorems with Applications to Theoretical Computer Science

Articles in Press, Accepted Manuscript, Available Online from 12 March 2019

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


Fractals of generalized $\Theta $-Hutchinson operator

Volume 13, Issue 2, July 2022, Pages 1-12

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


A fixed point approach to the stability of additive-quadratic-quartic functional equations

Volume 11, Issue 2, May 2020, Pages 17-28

Abasalt Bodaghi; Th.M. Rassias; Abbas Zivari-Kazempour


Simultaneous generalizations of known fixed point theorems for a Meir-Keeler type condition with applications

Volume 11, Issue 1, January 2020, Pages 55-66

Wei-Shih Du; Th.M. Rassias


On genuine Lupa\c{s}-Beta operators and modulus of continuity

Volume 8, Issue 1, April 2017, Pages 23-32

Vijay Gupta; Th.M. Rassias; Ekta Pandey


An inexact alternating direction method with SQP regularization for the structured variational inequalities

Volume 8, Issue 1, April 2017, Pages 269-289

Abdellah Bnouhachem; Th.M. Rassias


( p,q)-Genuine Baskakov-Durrmeyer operators

Volume 7, Issue 2, June 2016, Pages 69-76

Vijay Gupta; Th. M. Rassias


Solutions and stability of variant of Van Vleck's and D'Alembert's functional equations

Volume 7, Issue 2, June 2016, Pages 279-301

Th.M. Rassias; Elhoucien Elqorachi; Ahmed Redouani